# SDR MASA200300091

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 16,047 hours, 12,763 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: ABY2
- Condition: Sheared
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE AFTER TAKEOFF, MX WAS CALLED.  MX FOUND SHEARED RIVETS ON THE PAX DOOR VENT ACTUATOR ROD.  MX REPLACED THE RIVETS, OP CHECKS GOOD.
